# SDR AALA20001539

- Difficulty date: September 12, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 32,545 hours, 12,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT DRAIN HOLE OUTBOARD NR 2 PYLON FORWARD OF WING SKIN SEAM (SLAT TRACK (DRAIN).  REWORKED AREA PER ESO 30595 DATED 9-12-00.  (X)
